Home    Online Discussions    About The Foundation    Books    News    Contact

 

Coffee and Cholinesterase Inhibitors
Dr. Norman F. Childers

A cup or so a day may not make much difference for most people.  For others, particularly those in upper years, it could be a source of stiffness on arising and spasms, being high strung, sleeplessness, and upset stomach.  The older we get, it seems the less cholinesterase our body produces that gives us agility and, hence, the more cholinesterase inhibitors, as caffeine, solanine, capsaicin, nicotine, will cause stiffness and aches.  Try leaving coffee alone for a few days, change nothing else and see what happens.  This is one way to check questionable intakes, assuming you are rigidly on the Diet.     

To repeat, cholinesterase inhibitors, listed above, affect mostly rheumatoid-type arthritis whereas vitamin D, as D3, stored in fat tissue and in excess affects the skeletal system very subtly over the years, causes thinning of bones, disfigurements, and degeneration of organ functioning.  Vitamin D3 is the serious problem while the cholinesterase inhibitors, when accumulated in excess, may be a temporary cause of angina, muscle spasm, ham string problems, or charlie horse with little if any permanent effect.  It is well to try to regulate both to your advantage.